# SDR A6WA201304014870

- Difficulty date: March 7, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO DENTS & 1 HOLE FOUND ON RIGHT LWR CORE COWL BETWEEN 2ND & 3RD BEAMS ON I/B SIDE.  PERFORM REPAIR IAW CRJ 200 CMM 71-12-01 REPAIR SRS 021.
